# SDR AALA202503197331

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 13,799 hours, 3,694 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO PHX DUE TO THE FLIGHT CREW REPORTING THAT THE RIGHT HAND MAIN GEAR LIGHT INTERMITTENT WITH GEAR DOWN INFLIGHT. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE ANNUNCIATOR LIGHT FOR THE LEFT AND RIGHT MAIN LANDING GEARS PER ESPM 20-45-12. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
